# SDR PCAA0307081

- Difficulty date: July 10, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N825EX
- Make and model: Dhav DHC8102
- Aircraft serial: 388
- Aircraft time: 22,270 hours, 24,672 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Passenger Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL-FLIGHT NR 3556. CREW REPORTED THAT FLIGHT ATTENDANT COULD NOT OPEN THE PASSENGER DOOR.  MAINTENANCE ADJUSTED THE PASSENGER DOOR IAW MFG DASH 8 MAINTENANCE MANUAL 52-10-00. AIRCRAFT RETURNED TO SERVICE.
